Is anyone on Pizotifen (migraine) tablets?

Discussion in 'Slimming World' started by LisaC, 3 October 2011 Social URL.

  1. LisaC

    LisaC Gold Member

    Posts:
    2,155
    Likes Received:
    24
    Start Weight:
    17st0lb
    Current Weight:
    17st0lb
    Goal Weight:
    10st6lb
    Lost(%):
    0st0lb(0%)
    & noticed it has affected their weight??

    I've been on them 4/5 weeks & in that time I've either stayed the same or gained.

    I looked it up & weight gain is the most common (& seems to affect almost everyone that takes the tablets) side effect.

    I wondered if anyone has had a similar experience, I may need to ask to try a different tablet.
     
  2. Avatar

    MiniMins.com Matched Content

  3. Lukasmummy

    Lukasmummy Former SW Target Member

    Posts:
    388
    Likes Received:
    1
    Start Weight:
    18st10lb
    Current Weight:
    16st4.5lb
    Goal Weight:
    15st3lb
    Lost(%):
    2st5.5lb(12.79%)
    Diet:
    Slimming World/Weight Watchers
    I used to be before I was pregnant, I don't remember putting on weight because of it but to be honest if I did it would have been worth it since it's the only thing I have ever found that helps. As long as I remembered to take them every day the migraines were so much better and I could actually function more like a normal person. Hugs Crystal xx
     
  4. LisaC

    LisaC Gold Member

    Posts:
    2,155
    Likes Received:
    24
    Start Weight:
    17st0lb
    Current Weight:
    17st0lb
    Goal Weight:
    10st6lb
    Lost(%):
    0st0lb(0%)
    They've not worked wonders but they have been good.

    I don't want to risk putting on the weight I've lost, its taken me too long & this is my third time around with SW anyway. I had heard there may be an alternative but I'll need to find out.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...